MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659509017984

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1995

Cardiotoxicity more common in thioridazine overdose than with other neuroleptics.

Buckley N A, Whyte I M, Dawson A H

СтатьяПеревод в очереди

Аннотация

On the basis of case reports and small non-comparative series it has been suggested that thioridazine has greater cardiotoxicity in overdose. Limited evidence also suggests an increased association with sudden death in therapeutic doses. The aim of our study is to examine the clinical and electrocardiographic features associated with neuroleptic poisoning and compare thioridazine with other neuroleptics. Consecutive adult patients with neuroleptic poisoning presenting to metropolitan hospitals in Newcastle between 1987 and 1993 were studied. The main outcome measures examined were ECG changes (QRS, QT and QTc intervals), arrhythmias, seizures, degree of sedation, heart rate and blood pressure. Two-hundred ninety-nine patients had ingested thioridazine (104), chlorpromazine (69), trifluoperazine (36), pericyazine (35), haloperidol (33), prochlorperazine (18), fluphenazine (8), or other neuroleptics (7). Sixteen patients had ingested more than one neuroleptic and were excluded from comparative analysis. Thioridazine was more likely to cause tachycardia (odds ratio 1.7, 95% CI 1.1-2.9, p = 0.03), a prolonged QT interval (odds ratio 5.2, 95% CI 1.6-17.1, p = 0.006), prolonged QTc > 450 ms1/2 (odds ratio 4.7, 95% CI 2.7-7.9, p = 0.001), a widened QRS (> 100 ms) (odds ratio 3.1, 95% CI 1.5-6.3, p = 0.001) and arrhythmias (odds ratio infinity, 95% CI 2.4- infinity, p = 0.004). There were no significant differences in the odds of coma (odds ratio 0.5 (0.2-1.5)), hypotension (odds ratio 0.9 (0.4-1.9)) or seizures (odds ratio 3.9 (0.3-43.5)). Adjustment for age, sex, dose ingested and co-ingestion of tricyclic antidepressants or lithium had no major effect on the odds ratios observed.(ABSTRACT TRUNCATED AT 250 WORDS)

Для цитирования: Buckley N A, Whyte I M, Dawson A H. Cardiotoxicity more common in thioridazine overdose than with other neuroleptics.. Journal of toxicology. Clinical toxicology. 1995. DOI: 10.3109/15563659509017984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.